MathSciNet Relay Station
MathSciNet bibliographic data
MR2252651 47H04 (34A60 47H10 49J53 58C06)
de Blasi, F. S. Semifixed sets of maps in hyperspaces with application to set differential equations. Set-Valued Anal. 14 (2006), no. 3, 263–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement